<  Back to the Polytechnique Montréal portal

Sinusoidal oscillations radiating from a cylindrical source in thermal conduction or groundwater flow: Closed-form solutions

Antoine Saucier, Clément Frappier and Robert P. Chapuis

Article (2010)

An external link is available for this item
Department: Department of Civil, Geological and Mining Engineering
Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/17636/
Journal Title: International Journal for Numerical and Analytical Methods in Geomechanics (vol. 34, no. 16)
Publisher: Wiley
DOI: 10.1002/nag.883
Official URL: https://doi.org/10.1002/nag.883
Date Deposited: 18 Apr 2023 15:14
Last Modified: 05 Apr 2024 10:59
Cite in APA 7: Saucier, A., Frappier, C., & Chapuis, R. P. (2010). Sinusoidal oscillations radiating from a cylindrical source in thermal conduction or groundwater flow: Closed-form solutions. International Journal for Numerical and Analytical Methods in Geomechanics, 34(16), 1743-1765. https://doi.org/10.1002/nag.883

Statistics

Dimensions

Repository Staff Only

View Item View Item